Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 247, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 16, 2018, 3:57 PM CDT for 4 counties in Oklahoma. It was in force for 63 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2018, 3:57 PM CDT (20:57 UTC)
- Expired
- Aug 16, 2018, 5:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Creek County, OK, Osage County, OK, Pawnee County, OK, Tulsa County, OK
The radar
The Tulsa radar (KINX), 67 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 3:59 PM CDT | TSTM WND GST 58 | 2 W Jenks, OK | POWER WAS LOST SHORTLY AFTERWARDS |
| Aug 16, 4:03 PM CDT | TSTM WND DMG | 7 Ssw Tulsa, OK | SMALL AIRPLANE FLIPPED OVER AT RIVERSIDE AIRPORT IN JENKS. VIA VIDEO AND SOCIAL MEDIA. |
| Aug 16, 4:10 PM CDT | TSTM WND GST 60 | 5 Sw Tulsa, OK | ESTIMATED 60 MPH GUSTS AND PEA HAIL NEAR 33RD WEST AVE AND W. 42ND STREET EAST OF BERRYHILL |
| Aug 16, 4:14 PM CDT | HAIL 1 | 3 Nw Jenks, OK | QUARTER SIZE HAIL WITH 55 MPH ESTIMATED WIND GUST AT US-75 AND 81ST STREET. VIA LOCAL MEDIA. |
| Aug 16, 4:40 PM CDT | TSTM WND DMG | Glenpool, OK | LARGE TREE LIMB BLOWN DOWN IN GLENPOOL. VIA SOCIAL MEDIA. |
| Aug 16, 5:00 PM CDT | TSTM WND DMG | 2 Nw Broken Arrow, OK | LARGE TREE LIMB ON VEHICLE NEAR BROKEN ARROW EXPRESSWAY AND SOUTH 145TH AVE. VIA VIDEO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 16, 3:28 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.0 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 788 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 1830 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
662
WUUS54 KTSA 162057
SVRTSA
OKC037-113-117-143-162200-
/O.NEW.KTSA.SV.W.0247.180816T2057Z-180816T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
357 PM CDT THU AUG 16 2018
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southeastern Osage County in northeastern Oklahoma...
Creek County in northeastern Oklahoma...
Southeastern Pawnee County in northeastern Oklahoma...
Tulsa County in northeastern Oklahoma...
* Until 500 PM CDT.
* At 357 PM CDT, severe thunderstorms were located along a line
extending from 3 miles west of Drumright to near Jennings to 2
miles north of Jenks Riverside Airport, moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Tulsa... Broken Arrow...
Sand Springs... Owasso...
Bixby... Sapulpa...
Jenks... Glenpool...
Mannford... Drumright...
Kiefer... Mounds...
Kellyville... Oilton...
Jennings... Westport...
Hallett... Terlton...
Shamrock... Jenks Riverside Airport...
This includes Interstate 44 between mile markers 194 and 232.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3629 9658 3626 9582 3590 9581 3586 9582
3585 9618 3587 9662 3616 9662 3616 9667
TIME...MOT...LOC 2057Z 278DEG 16KT 3600 9667 3618 9654 3608 9599
HAIL...<.75IN
WIND...60MPH
$$3 follow-up statements
028
WWUS54 KTSA 162116
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
416 PM CDT THU AUG 16 2018
OKC037-113-117-143-162200-
/O.CON.KTSA.SV.W.0247.000000T0000Z-180816T2200Z/
Osage OK-Creek OK-Pawnee OK-Tulsa OK-
416 PM CDT THU AUG 16 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN OSAGE...CREEK...SOUTHEASTERN PAWNEE AND TULSA
COUNTIES...
At 416 PM CDT, severe thunderstorms were located along a line
extending from near Drumright to 5 miles southeast of Keystone State
Park to Jenks Riverside Airport, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Tulsa... Broken Arrow...
Sand Springs... Owasso...
Bixby... Sapulpa...
Jenks... Glenpool...
Mannford... Drumright...
Kiefer... Mounds...
Kellyville... Oilton...
Jennings... Westport...
Hallett... Terlton...
Shamrock... Jenks Riverside Airport...
This includes Interstate 44 between mile markers 194 and 232.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3629 9658 3626 9582 3590 9581 3586 9582
3585 9618 3587 9662 3616 9662 3616 9667
TIME...MOT...LOC 2116Z 287DEG 35KT 3599 9657 3608 9620 3604 9596
HAIL...1.00IN
WIND...60MPH
$$239
WWUS54 KTSA 162134
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
434 PM CDT THU AUG 16 2018
OKC113-117-162144-
/O.CAN.KTSA.SV.W.0247.000000T0000Z-180816T2200Z/
Osage OK-Pawnee OK-
434 PM CDT THU AUG 16 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSAGE AND
SOUTHEASTERN PAWNEE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area therefore the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Oklahoma.
LAT...LON 3606 9656 3616 9623 3616 9600 3623 9600
3626 9582 3590 9581 3586 9582 3585 9619
3587 9662
TIME...MOT...LOC 2134Z 318DEG 18KT 3588 9649 3596 9616 3606 9595
$$
OKC037-143-162200-
/O.CON.KTSA.SV.W.0247.000000T0000Z-180816T2200Z/
Creek OK-Tulsa OK-
434 PM CDT THU AUG 16 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR CENTRAL CREEK AND TULSA COUNTIES...
At 434 PM CDT, severe thunderstorms were located along a line
extending from 5 miles north of Depew to 3 miles east of Kellyville
to near Jenks Riverside Airport, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Tulsa... Broken Arrow...
Sand Springs... Owasso...
Bixby... Sapulpa...
Jenks... Glenpool...
Mannford... Kiefer...
Mounds... Kellyville...
Shamrock... Keystone State Park...
Jenks Riverside Airport... Tulsa International Airport...
Turley... Liberty...
Gray...
This includes Interstate 44 between mile markers 194 and 232.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3606 9656 3616 9623 3616 9600 3623 9600
3626 9582 3590 9581 3586 9582 3585 9619
3587 9662
TIME...MOT...LOC 2134Z 318DEG 18KT 3588 9649 3596 9616 3606 9595
HAIL...1.00IN
WIND...60MPH
$$799
WWUS54 KTSA 162145
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
445 PM CDT THU AUG 16 2018
OKC037-143-162200-
/O.CON.KTSA.SV.W.0247.000000T0000Z-180816T2200Z/
Creek OK-Tulsa OK-
445 PM CDT THU AUG 16 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHERN CREEK AND SOUTHERN TULSA COUNTIES...
At 445 PM CDT, severe thunderstorms were located along a line
extending from 3 miles northwest of Bristow to near Mounds to 3 miles
northeast of Jenks Riverside Airport, moving southeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Tulsa... Broken Arrow...
Sand Springs... Owasso...
Bixby... Sapulpa...
Jenks... Glenpool...
Kiefer... Mounds...
Kellyville... Jenks Riverside Airport...
Tulsa International Airport... Turley...
Liberty... Gray...
This includes Interstate 44 between mile markers 193 and 232.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3603 9641 3612 9614 3616 9600 3623 9600
3626 9582 3590 9581 3586 9582 3585 9619
3586 9651
TIME...MOT...LOC 2145Z 312DEG 40KT 3587 9643 3590 9607 3608 9595
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 3:44 PM CDT, 13 minutes earlier.
Area forecast discussion, Aug 16, 3:44 PM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
344 PM CDT Thu Aug 16 2018
.DISCUSSION...
Convective potential/severity and the heat are the main concerns
in the short term. Forecast challenges continue tonight thru the
weekend in an active pattern. Quieter weather is expected next
week.
An MCV, formed from convection last night on the high Plains, is
currently advancing east over north central Oklahoma. Ahead of
this feature, a couple of surface boundaries are noted. The
boundary that entered our area yesterday has retreated north into
southeast KS, while another subtle boundary, noted by moisture
pooling and very high heat indices to its south, lies near the
highway 412 corridor. Storms have developed along the southern
boundary and ahead of the MCV. Given very high instability, some
severe hail/wind storms are expected. Our area remains displaced
to the south of the stronger flow aloft south of an upper low
over Nebraska/Iowa, which will probably limit the overall severe
threat. Storms in advance of the MCV should continue east
northeast this afternoon and into the evening across NE OK and
eventually into NW AR. Other storms will fire to our north across
eastern KS/MO tonight as warm advection increases with the LLJ to
the north of the southeast KS front. These storms are expected to
eventually work their way southeast toward northern AR late
tonight into Friday as the upper flow gradually veers to the
northwest on the back side of the upper low to the north.
Storm potential will continue Friday and Friday night, focused
mainly on another cold front which will be dropping down into the
region. We should see a relative lull in the action by Saturday
afternoon as this boundary moves to our south.
The next system in the southern stream will move across the
central part of the country Sunday and Monday, and will bring yet
another round of showers and storms, along with locally heavy
rainfall, to the region. A cold front will slide thru the region
on Monday, with rain chances coming to an end by Monday night as
the humidity gets shoved out of our area. Looks like another
front slides thru Tuesday night as well, though this one will
likely slide thru dry. Several days of below average temps and dry
weather are expected next week, as an amplified upper pattern
develops with troughing over the eastern CONUS.
Lacy
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 74 92 71 91 / 30 40 30 10
FSM 75 91 74 90 / 50 50 50 30
MLC 75 93 72 90 / 40 40 50 30
BVO 71 90 67 90 / 50 30 20 10
FYV 72 87 67 87 / 60 50 40 10
BYV 72 86 68 88 / 70 60 40 10
MKO 74 91 72 89 / 40 50 40 20
MIO 71 88 68 89 / 70 50 20 10
F10 73 92 71 89 / 30 40 40 20
HHW 76 94 73 93 / 20 30 40 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 7 PM CDT this evening for OKZ049-053>057-
059>062-064>068-070>076.
AR...Heat Advisory until 7 PM CDT this evening for ARZ019-020-029.
&&
LONG TERM....30Hazardous weather outlook, Aug 16, 1:29 PM CDT, 2 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
129 PM CDT Thu Aug 16 2018
ARZ001-002-010-011-019-020-029-OKZ049-053>076-171030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
129 PM CDT Thu Aug 16 2018
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...This Afternoon and Tonight.
SEVERE THUNDERSTORM.
RISK...Limited.
AREA...Mainly northeast Oklahoma and northwest Arkansas.
ONSET...After 3 pm.
FLASH FLOOD.
RISK...Limited.
AREA...Northeast Oklahoma and northwest Arkansas.
ONSET...Late afternoon.
HEAVY RAINFALL.
RISK...Limited.
AREA...Northeast Oklahoma and northwest Arkansas.
ONSET...Late afternoon.
DANGEROUS HEAT.
RISK...Elevated.
AREA...Most of Eastern Oklahoma and West Central Arkansas.
ONSET...Ongoing
DISCUSSION...
Scattered thunderstorms have developed to the west of the area this
afternoon.
This activity, along with additional development will likely move
into parts of eastern Oklahoma, and possibly northwest Arkansas
this evening. Forecast instability and wind shear are sufficient
to support some severe storms, with damaging winds gusts and
locally heavy rainfall being the main threats. Uncertainty remains
as to how far east the severe weather risk will translate during
the evening and overnight hours, so stay aware of the latest
updates.
Afternoon temperatures into the lower to mid 90s along with high
humidity will result in heat index values between 100-110 degrees
across much of eastern Oklahoma and west central Arkansas. A heat
advisory is in effect until 7 pm for most of eastern Oklahoma, and
west central Arkansas.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...Thunderstorm Potential...Dangerous Heat Potential.
SATURDAY...Thunderstorm Potential.
SUNDAY...Thunderstorm Potential...Heavy Rain Potential.
MONDAY...Thunderstorm Potential.
TUESDAY and WEDNESDAY...No Hazards.
EXTENDED DISCUSSION...
Several rounds of showers and thunderstorms will be possible
Friday, and again later in the weekend and into the early part of
the next work week as a series of storm systems affect eastern
Oklahoma and western Arkansas. The best chance of thunderstorms
will be on Sunday into Sunday night as a strong cold front and
associated upper level storm system move through the region.
Drier and cooler weather is expected by Tuesday and Wednesday as
high pressure builds into the region.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Aug 16, 2:00 PM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Tulsa OK
200 PM CDT THU AUG 16 2018
OKZ054-059-064-161930-
Osage OK-Pawnee OK-Creek OK-
200 PM CDT THU AUG 16 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL OSAGE...NORTH
CENTRAL CREEK AND SOUTHEASTERN PAWNEE COUNTIES UNTIL 230 PM CDT...
At 200 PM CDT, a strong thunderstorm was located 3 miles east of
Terlton, moving east at 15 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations in or near the path include...
Mannford... Westport...
Terlton... Walnut Creek State Park...
LAT...LON 3634 9627 3616 9622 3616 9630 3613 9630
3611 9649 3623 9652
TIME...MOT...LOC 1900Z 255DEG 13KT 3619 9642Special weather statement, Aug 16, 2:16 PM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Tulsa OK
216 PM CDT THU AUG 16 2018
OKZ060-067-161945-
Tulsa OK-Wagoner OK-
216 PM CDT THU AUG 16 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WAGONER AND
SOUTHEASTERN TULSA COUNTIES UNTIL 245 PM CDT...
At 216 PM CDT, strong thunderstorms were located 4 miles east of
Oneta and 4 miles north of Stonebluff.
Movement was east at 15 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Broken Arrow... Coweta...
Stonebluff... Oneta...
Redbird... Leonard...
LAT...LON 3610 9557 3609 9555 3609 9556 3608 9558
3607 9557 3608 9544 3607 9539 3588 9559
3589 9586 3611 9564
TIME...MOT...LOC 1916Z 270DEG 15KT 3603 9563 3594 9575Special weather statement, Aug 16, 2:25 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Tulsa OK
225 PM CDT THU AUG 16 2018
OKZ059-060-064-162000-
Tulsa OK-Pawnee OK-Creek OK-
225 PM CDT THU AUG 16 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CREEK...SOUTHEASTERN
PAWNEE AND CENTRAL TULSA COUNTIES UNTIL 300 PM CDT...
At 225 PM CDT, strong thunderstorms were located near Keystone State
Park and 4 miles northwest of Jenks Riverside Airport. Movement was
east at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Tulsa... Sand Springs...
Bixby... Jenks...
Mannford... Westport...
Keystone State Park... Jenks Riverside Airport...
Gray...
This includes Interstate 44 between mile markers 213 and 230.
LAT...LON 3625 9636 3623 9633 3623 9625 3621 9624
3620 9624 3617 9627 3616 9627 3616 9600
3618 9600 3614 9582 3600 9587 3604 9629
3625 9638
TIME...MOT...LOC 1925Z 279DEG 29KT 3614 9626 3607 9606Special weather statement, Aug 16, 2:28 PM CDT, 1 hour 29 minutes before
Special Weather Statement National Weather Service Tulsa OK 228 PM CDT THU AUG 16 2018 OKZ054-059-060-064-162000- Tulsa OK-Osage OK-Pawnee OK-Creek OK- 228 PM CDT THU AUG 16 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE...NORTH CENTRAL CREEK...SOUTHEASTERN PAWNEE AND WEST CENTRAL TULSA COUNTIES UNTIL 300 PM CDT... At 228 PM CDT, a strong thunderstorm was located over Westport, moving east at 20 mph. Wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Tulsa... Sand Springs... Mannford... Westport... Keystone State Park... Walnut Creek State Park... LAT...LON 3609 9639 3626 9643 3638 9608 3615 9603 TIME...MOT...LOC 1928Z 256DEG 15KT 3620 9632
Special weather statement, Aug 16, 2:54 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
254 PM CDT THU AUG 16 2018
OKZ054-059-060-064-162030-
Tulsa OK-Osage OK-Pawnee OK-Creek OK-
254 PM CDT THU AUG 16 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE...NORTHERN
CREEK...SOUTHERN PAWNEE AND WEST CENTRAL TULSA COUNTIES UNTIL 330 PM
CDT...
At 254 PM CDT, strong thunderstorms were located along a line
extending from near Glencoe to 5 miles northeast of Keystone State
Park. Movement was east at 20 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Tulsa... Sand Springs...
Mannford... Jennings...
Westport... Osage...
Hallett... Terlton...
Maramec... Keystone State Park...
Walnut Creek State Park... Gray...
This includes Interstate 44 between mile markers 213 and 218.
LAT...LON 3628 9600 3601 9604 3612 9662 3616 9662
3616 9682 3624 9682 3625 9684 3625 9692
3632 9693
TIME...MOT...LOC 1954Z 271DEG 15KT 3621 9690 3619 9620The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 3:55 AM CDT | Heat Advisory | TSA | Cherokee, Choctaw, Craig, Creek, Haskell, Latimer and 13 more | 15 hr |
| Aug 16, 2:00 PM CDT | Special Weather Statement | TSA | Pawnee | 30 min |
| Aug 16, 2:16 PM CDT | Special Weather Statement | TSA | Wagoner | 29 min |
| Aug 16, 2:25 PM CDT | Special Weather Statement | TSA | Tulsa | 35 min |
| Aug 16, 2:28 PM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| Aug 16, 2:45 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa | 60 min |
| Aug 16, 2:54 PM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Aug 16, 3:08 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 52 min |
| Aug 16, 3:28 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa | 3 hr |
| Aug 16, 3:49 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 56 min |
| Aug 16, 3:53 PM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa | 4 hr |
| Aug 16, 4:24 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 51 min |
| Aug 16, 4:40 PM CDT | Special Weather Statement | TSA | Osage | 35 min |
| Aug 16, 4:41 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 34 min |
| Aug 16, 4:45 PM CDT | Flash Flood Warning | TSA | Creek, Okmulgee, Tulsa | 4 hr |
| Aug 16, 4:51 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 39 min |
| Aug 16, 4:57 PM CDT | Areal Flood Advisory | TSA | Nowata, Osage, Washington | 3 hr |
| Aug 16, 4:57 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa, Wagoner | 48 min |
| Aug 16, 5:17 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 43 min |
| Aug 16, 5:45 PM CDT | Special Weather Statement | TSA | Okmulgee | 30 min |
| Aug 16, 5:47 PM CDT | Special Weather Statement | TSA | Ottawa | 43 min |
| Aug 16, 5:51 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 32 min |
| Aug 16, 5:53 PM CDT | Areal Flood Advisory | TSA | Craig, Ottawa | 3 hr |
| Aug 16, 6:05 PM CDT | Special Weather Statement | TSA | Okfuskee | 25 min |
| Aug 16, 6:20 PM CDT | Special Weather Statement | TSA | McIntosh, Okfuskee | 55 min |
| Aug 16, 6:27 PM CDT | Special Weather Statement | TSA | McIntosh | 33 min |
| Aug 16, 6:46 PM CDT | Special Weather Statement | TSA | Haskell | 29 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.